MathSciNet Relay Station
MathSciNet bibliographic data
MR1042446 81V45 (81Q10)
Fefferman, Charles L.; Seco, Luis A. Asymptotic neutrality of large ions. Comm. Math. Phys. 128 (1990), no. 1, 109–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement